# SDR AU981430

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 1155204
- Condition: Delaminated
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FORK DELAMINATED.  FORK IS CONSTRUCTED OF FIBERGLASS MATERIAL.  PART TC:  1,019.
